By Smith S.B.
Read or Download A based federer spectral sequence and the rational homotopy of function spaces PDF
Best mathematics books
Georges Matheron passed on to the great beyond on 7 August 2000. He did pioneering paintings in lots of branches of utilized arithmetic, being on the starting place of geostatistics and mathematical morphology; he made additionally primary contributions to the speculation of random types. Scientists were invited to put in writing chapters on particular subject matters.
Excessive functionality computing consumes and generates tremendous quantities of knowledge, and the garage, retrieval, and transmission of this information are significant stumbling blocks to potent use of computing energy. demanding situations inherent in all of those operations are safety, pace, reliability, authentication and reproducibility.
- Séminaire d'Algèbre Paul Dubreil: Proceedings. Paris 1976-1977 (30ème Année).
- Mathematiques Exercices incontournables (PC-PSI-PT)
- Applied Partial Differential Equations A Visual Approach
- Brittanica Mathematics in Context Looking at an Angle: Geometry and Measurement
- Real Optimization with SAPВ® APO
- The Seven Famous Unsolved Math Puzzles
Additional info for A based federer spectral sequence and the rational homotopy of function spaces
53(2000), pp. 811-851.  J. Spruck, Y. Yang, On multivortices in the electroweak theory I: existence of periodic solutions, Comm. Math. , 144(1992), pp. 1-16.  M. Struwe, G. Tarantello, On multivortex solutions in Chern-Simons gauge theory, Boll. , 8(1998), pp. 109-121. 39  T. Suzuki, Two dimensional Emden-Fowler equation with exponential nonlinearity, Nonlinear Diffusion Equations and their equilibrium states, 3(1992), pp. 493-512.  G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J.
Chandrasekhar, An introduction to the study of stellar structure, Dover, New York, 1957.  S. A. Chang, P. C. Yang, A perturbation result in prescribing scalar curvature on S n , Duke Math. , 64(1991), pp. 27-69.  W. Chen, C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. , 63(1991), pp. 615-623.  C. C. Chen, C. S. Lin, On the simmetry of blowup solutions to a mean field equation, Ann. Inst. H. Poincar´e Anal. Non Lin´eaire, 18(2001), pp. 271-296.  K.
Pacard, Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var. Partial Differential Equations, 6(1998), pp. 1-38.  S. Baraket, D. Ye, Singular limit solutions for two-dimensional elliptic problems with exponentially dominated nonlinearity, Chinese Ann. Math. Ser. B, 22(2001), pp. 287296.  D. Bartolucci, G. Tarantello, The Liouville equation with singular data: a concentrationcompactness principle via a local representation formula, J. Differential Equations, 185(2002), pp.
A based federer spectral sequence and the rational homotopy of function spaces by Smith S.B.